Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 7 found articles
 
 
  Lower bounds on static Lovász-Schrijver calculus proofs for Tseitin tautologies
 
 
Title: Lower bounds on static Lovász-Schrijver calculus proofs for Tseitin tautologies
Author: Itsykson, D. M.
Kojevnikov, A. A.
Appeared in: Journal of mathematical sciences
Paging: Volume 145 (2007) nr. 3 pages 4942-4952
Year: 2007
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands